# SDR SWAA2024031161277

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 38,202 hours, 17,872 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RIGHT F/A FLASHLIGHT INOP.<[01] R&R FLASHLIGHT BATTERY IAW 25-64-00. OPS CHECKS GOOD. NEW INSPECTION STICKER INSTALLED. THIS CLEARS MEL 25-12-01. SP1B PROCEDURES REVERSED.
